Title
Nonlinear biphasic relationship between time constant tau and load Nonlinear biphasic relationship between time constant tau and load
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
London ,
Source (journal)
Cardiovascular research. - London
Volume/pages
45(2000) , p. 1065-1067
ISSN
0008-6363
ISI
000085566800030
General
Letter to the editor
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000085566800030&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000085566800030&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle